MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that wire bented.So md opened up the new kit to finish the procedure.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that wire bented.So md opend up the new kit to finish the procedure.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The report that the spring wire guide was kinked was confirmed through examination of the returned sample.The customer returned multiple components of a mac kit, including one guide wire assembly, arrow raulerson syringe (ars), needle, and dilator, for analysis.Signs of use in the form of biomaterial were observed on the returned components, which indicates that the damage may have occurred during handling of the sample.Visual analysis revealed that the returned guide wire contained two kinks towards the distal end.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.The kinks on the guide wire measured 393mm and 411mm via calibrated ruler from the proximal end.The guide wire total length measured 456mm via calibrated ruler, which was not within the specification limits of 450-458mm per the guide wire product drawing.The guide wire outer diameter measured 0.849mm via calibrated micrometer, which was within the specification limits of 0.838-0.877mm per the guide wire product drawing.The returned swg was functionally tested per the instructions for use (ifu)provided with this kit states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The undamaged portions of the wire passed through the returned ars / 18ga needle subassembly with little to no resistance.A manual tug test confirmed the distal and proximal welds were secure.A device history record review was performed on the reported finished good, and no relevant findings were identified.During full assembly, the kink on the guide wire would have been located within the protective tubing of the advancer assembly.Based on the customer report and sample received, the potential root cannot be be determined as it could not be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18245362
Report Number3006425876-2023-01160
Device Sequence Number15114332
Product Code FOZ
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)230313(17)270528(10)71F23C0317(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSI-11142
Device Lot Number71F23C0317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/20/2023
Not provided
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/22/2023
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown